# SDR 99ZZZX3510

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N20TN
- Make and model: Piper PA-31T
- Aircraft serial: 31T7920019
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 46538024
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 4,595 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LEFT AFT HORIZONTAL SPAR WEB.  DURING PROCESS OF REPAIR, MUCH OF THE RIVETS WERE FOUND LOOSE AND WORKING.
